# SDR ASOA2015031212363

- Difficulty date: February 20, 2015
- Submitted: March 12, 2015
- Operation: Air carrier
- Aircraft: N133EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15222
- Aircraft time: 15,601 hours, 10,184 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 349-634
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED INTERCOSTAL BETWEEN STR 27-26R, FS 349-364.  REMOVED RT LATCH PIN INTERCOSTAL, FWD SIDE IAW SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.  INSTALLED RT LATCH PIN INTERCOSTAL, FWD SIDE, IAW SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
